Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 188, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 4, 2015, 12:17 AM MDT for Kiowa County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2015, 12:17 AM MDT (06:17 UTC)
- Expired
- Jul 4, 2015, 12:45 AM MDT
- In force
- 28 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kiowa County, CO
The radar
The Pueblo radar (KPUX), 125 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 6.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 721 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2055 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
034
WUUS55 KPUB 040617
SVRPUB
COC061-040645-
/O.NEW.KPUB.SV.W.0188.150704T0617Z-150704T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1217 AM MDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL KIOWA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 1245 AM MDT
* AT 1216 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHEAST OF KIT CARSON...MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EADS AND CHIVINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3841 10295 3862 10282 3861 10252 3834 10249
TIME...MOT...LOC 0616Z 014DEG 26KT 3865 10267
HAIL...1.00IN
WIND...60MPH
$$
SR2 follow-up statements
102
WWUS55 KPUB 040632
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1232 AM MDT SAT JUL 4 2015
COC061-040645-
/O.CON.KPUB.SV.W.0188.000000T0000Z-150704T0645Z/
KIOWA CO-
1232 AM MDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR CENTRAL KIOWA COUNTY...
AT 1232 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EADS...OR 16
MILES SOUTH OF KIT CARSON...MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3841 10295 3862 10282 3861 10252 3836 10262
TIME...MOT...LOC 0632Z 014DEG 26KT 3853 10271
HAIL...1.00IN
WIND...60MPH
$$
SR258
WWUS55 KPUB 040638
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1238 AM MDT SAT JUL 4 2015
COC061-040647-
/O.EXP.KPUB.SV.W.0188.000000T0000Z-150704T0645Z/
KIOWA CO-
1238 AM MDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KIOWA COUNTY WILL
EXPIRE AT 1245 AM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HAIL UP TO
DIME SIZE AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3841 10295 3862 10282 3861 10252 3836 10262
TIME...MOT...LOC 0635Z 014DEG 26KT 3853 10271
$$
SRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 11:27 PM MDT, 50 minutes earlier.
Area forecast discussion, Jul 3, 11:27 PM MDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1127 PM MDT FRI JUL 3 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 251 PM MDT FRI JUL 3 2015 ...A FEW SEVERE STORMS POSSIBLE DURING THE AFTERNOONS AND EVENINGS... NORTHWEST FLOW...COUPLED WITH SOUTHEAST FLOW AT THE SURFACE ACROSS THE PLAINS...ARE CREATING 40-50 KNOTS OF SHEAR...ENOUGH TO GET STORMS ROTATING...WITH A FEW SUPERCELLS POSSIBLE THIS EVENING. SPC LATEST MESOANALYSIS INDICATING MUCAPES RUNNING UPWARDS OF 2000 J/KG ACROSS THE PLAINS...1000 OVER PARTS OF THE MOUNTAINS...SO PLENTY OF CAPE OUT THERE. PRIMARY SEVERE THREATS ACROSS THE PLAINS INCLUDE LARGE HAIL UP TO 1.5 INCHES IN DIAMETER AND WIND GUSTS TO 60 MPH OR MORE. WITH 40-50 KNOTS OF SHEAR AND POSSIBLE SUPERCELLS...AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY RAIN...LOCAL FLOODING AND LIGHTNING ARE OTHER CONCERNS. PRIMARY THREATS FARTHER WEST OVER THE MOUNTAINS AND VALLEYS WILL INCLUDE LIGHTNING...HEAVY RAIN...LOCAL FLOODING...HAIL UP TO A HALF INCH IN DIAMETER AND WIND GUST TO AROUND 40 MPH. WE WILL DO IT AGAIN FOR TOMORROW. MORE HEATING...MORE CAPE AND SIMILAR SHEAR WILL LIKELY OUTPUT SIMILAR RESULTS. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 251 PM MDT FRI JUL 3 2015 ...INCREASING POTENTIAL FOR HEAVY RAINFALL SUNDAY NIGHT THROUGH TUESDAY... UPPER RIDGE GRADUALLY FLATTENS ON SUNDAY AS DISTURBANCE OVER AZ ROUNDS THROUGH THE UPPER RIDGE AT THE SAME TIME THAT UPPER TROF IN CANADA MOVES ACROSS THE NORTHERN TIER. SFC LEE TROFFING WILL HELP DECREASE SFC DEW POINTS ACROSS THE PLAINS...BUT MOISTURE WILL BE ON THE INCREASE ALOFT AS MONSOON PLUME OVER THE GREAT BASIN SHIFTS NORTHEASTWARD. WITH FORCING FROM THE DISTURBANCE MOVING THROUGH...SUSPECT THAT THUNDERSTORMS OVER THE MOUNTAINS WILL BE MORE WIDESPREAD THIS DAY. WITH FLOW BECOMING MORE SOUTHERLY ACROSS THE PLAINS...THIS WILL DECREASE THE DEEP LAYER SHEARS TO AROUND 25 KTS OR LESS FOR MOST AREAS. DEW POINTS DROP OFF INTO THE 40S TO LOWER 50S...WHICH SHOULD ALSO LIMIT CAPES...SO STORM STRENGTH SHOULD BE A LITTLE WEAKER THIS DAY. BUT LOCALLY HEAVY RAINFALL WILL CONTINUE TO A THREAT WHICH COULD POSE PROBLEMS FOR BURN SCARS...URBAN AREAS...AND THOSE WITH SATURATED SOILS. COLD FRONT DROPS THROUGH THE PLAINS SUNDAY NIGHT WITH A REINFORCING SURGE EXPECTED MONDAY MORNING. STILL LOTS OF UNCERTAINTY THIS DAY...WITH NAM12 A LITTLE SLOWER WITH THE FRONT...HENCE WETTER ACROSS SOUTHEAST CO ON MONDAY...WHILE GFS BRINGS IN THE COLD FRONT A LITTLE QUICKER STRONGER AND THUS KEEPS THE SOUTHEAST PLAINS MORE CAPPED FOR MONDAY. WITH STRONG UPSLOPE FLOW EXPECTED MONDAY AFTERNOON...SHOULD BE ANOTHER THREAT FOR STRONG TO SEVERE THUNDERSTORMS OVER THE SOUTHEAST MOUNTAINS...AS EASTERLY FLOW BENEATH NORTHWEST FLOW ALOFT SHOULD NET DEEP LAYER SHEARS AROUND 40 KTS OR SO. HAVE LEANED FORECAST TOWARDS THE GFS FOR NOW...BUT IF NAM12 IS CORRECT...THEN PARTS OF THE I-25 CORRIDOR AND ADJACENT PLAINS COULD GET IN ON THE ACTION. UPPER LOW APPROACHING THE WEST COAST TUES AND WEDNESDAY WILL SHIFT THE SOUTHERLY FETCH FROM THE MONSOON OVER CO THROUGH THESE DAYS. SOUTHERLY FLOW ON TUESDAY MAINTAIN SOME 50 DEW POINTS ALONG THE I-25 CORRIDOR/LOWER EASTERN SLOPES OF THE SE MTS. DEEP LAYERS SHEARS WILL BE DECREASING AGAIN...BUT PROBABLY STILL STRONG ENOUGH TO SUPPORT ISOLATED STRONG TO SEVERE THUNDERSTORMS. LESS SHEAR AND LOWER DEW POINTS FOR WEDNESDAY SHOULD CUT BACK THUNDERSTORM STRENGTH EVEN FURTHER FOR WEDNESDAY...BUT THREAT FOR LOCALLY HEAVY RAINFALL WILL CONTINUE THESE DAYS. DRIER SOUTHWEST FLOW SPREADS IN BY LATE WEEK INTO NEXT WEEKEND...SO SHOULD SEE A DRYING AND WARMING TREND RETURN. -KT && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1124 PM MDT FRI JUL 3 2015 ISOLATED CONVECTION OVER THE FAR EASTERN PLAINS IS EXPECTED TO CONTINUE DIMINISHING...WITH VFR CONDITIONS ACROSS THE AREA OVERNIGHT. FOR THE THREE MAIN TAF SITES OF KCOS...KPUB AND KALS...LOOK FOR VFR CONDITIONS THROUGH 22Z-00Z...THEN SPORADIC MVFR CONDITIONS AS DIURNAL CONVECTION FORMS ONCE AGAIN OVER THE HIGHER TERRAIN. MOORE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LW LONG TERM...KT AVIATION...MOORE
Hazardous weather outlook, Jul 3, 11:31 PM MDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1131 PM MDT FRI JUL 3 2015 COZ058>089-093>099-041300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1131 PM MDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...REST OF TONIGHT ISOLATED THUNDERSTORMS WILL PERSIST ACROSS CROWLEY...KIOWA...BENT AND PROWERS COUNTIES THROUGH 3 AM MDT THIS MORNING. THE MAIN THREATS FROM THESE STORMS WILL BE FREQUENT LIGHTNING...HAIL UP TO A HALF INCH IN DIAMETER...GUSTY WINDS UP TO 40 MPH...AND PERIODS OF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FOR THE HOLIDAY WEEKEND...STORMS WILL NOT BE QUITE AS NUMEROUS BUT THERE WILL STILL BE THE THREAT OF ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS...WITH THE POTENTIAL FOR FREQUENT LIGHTNING...SMALL HAIL AND LOCALLY HEAVY RAINFALL IN THE MOUNTAINS. THE THREAT OF LOCALLY HEAVY RAINFALL AND POTENTIAL FLOODING WILL BE ELEVATED FOR MONDAY AND TUESDAY...ESPECIALLY FOR THE MOUNTAINS...AS THE MONSOON RETURNS TO SOUTHEAST COLORADO. FLOOD PRONE AREAS...INCLUDING URBAN AREAS AND THE BURN SCARS...SHOULD BE ON THE ALERT FOR THE POTENTIAL OF HEAVY RAIN FROM THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THROUGH 3 AM MDT ACROSS CROWLEY...KIOWA...BENT AND PROWERS COUNTIES. 27/28
In the hours before
Local storm report, Jul 3, 7:23 PM MDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
723 PM MDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.89N 104.79W
07/03/2015 M1.06 INCH EL PASO CO TRAINED SPOTTER
FELL IN 40 MINUTES
&&
28Local storm report, Jul 3, 7:49 PM MDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
749 PM MDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.89N 104.79W
07/03/2015 M1.06 INCH EL PASO CO TRAINED SPOTTER
FELL IN 40 MINUTES
0715 PM HEAVY RAIN 5 NW PETERSON AFB 38.89N 104.75W
07/03/2015 M0.79 INCH EL PASO CO TRAINED SPOTTER
.79 RAIN IN 20 MIN
0639 PM HAIL 4 S AIR FORCE ACADEMY 38.93N 104.85W
07/03/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
0637 PM HAIL 4 S AIR FORCE ACADEMY 38.93N 104.85W
07/03/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
0547 PM HEAVY RAIN 4 N FLORISSANT 39.00N 105.30W
07/03/2015 M0.38 INCH TELLER CO TRAINED SPOTTER
FELL BETWEEN 5PM AND 540PM
0222 PM HEAVY RAIN 6 WNW NATHROP 38.77N 106.18W
07/03/2015 M0.75 INCH CHAFFEE CO TRAINED SPOTTER
DIME SIZE HAIL FELL FROM 1245 TO 150 PM.
&&
PPSpecial weather statement, Jul 3, 8:10 PM MDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
810 PM MDT FRI JUL 3 2015
COZ085-086-040245-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
810 PM MDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUEBLO AND
SOUTHEASTERN EL PASO COUNTIES UNTIL 845 PM MDT...
AT 809 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR SCHRIEVER AFB TO 6 MILES NORTHEAST
OF PINON TO PUEBLO...AND MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
PUEBLO...HANOVER...SCHRIEVER AFB...BLENDE...SALT CREEK...PUEBLO DEPOT
AND AVONDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3877 10421 3859 10421 3815 10434 3817 10467
3851 10459 3883 10463
TIME...MOT...LOC 0209Z 254DEG 16KT 3878 10455 3853 10453 3826 10459
28Special weather statement, Jul 3, 8:52 PM MDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 852 PM MDT FRI JUL 3 2015 COZ086-040315- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 852 PM MDT FRI JUL 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUEBLO COUNTY UNTIL 915 PM MDT... AT 851 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF BLENDE...OR 12 MILES SOUTH OF PUEBLO...MOVING SOUTH AT 20 MPH. PEA SIZE INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL PUEBLO COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3811 10468 3819 10447 3795 10436 3791 10465 TIME...MOT...LOC 0251Z 338DEG 17KT 3809 10455 28
Special weather statement, Jul 3, 9:06 PM MDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 906 PM MDT FRI JUL 3 2015 COZ079-086-087-040330- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- 906 PM MDT FRI JUL 3 2015 ...SPECIAL WEATHER STATEMENT... AT 905 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES EAST OF GREENHORN MOUNTAIN...OR 23 MILES SOUTHWEST OF PUEBLO... MOVING SOUTH AT 10 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM...ALONG WITH WIND GUSTS UP TO 40 MPH AND HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... COLORADO CITY. LAT...LON 3801 10488 3804 10470 3778 10456 3771 10489 TIME...MOT...LOC 0305Z 345DEG 9KT 3795 10479 28
Special weather statement, Jul 3, 9:56 PM MDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 956 PM MDT FRI JUL 3 2015 COZ089-040445- CROWLEY COUNTY CO- 956 PM MDT FRI JUL 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CROWLEY COUNTY UNTIL 1045 PM MDT... AT 955 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTH OF SUGAR CITY...OR 30 MILES NORTH OF LA JUNTA. THIS STORM WAS NEARLY STATIONARY. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN CROWLEY COUNTY. LAT...LON 3831 10373 3848 10377 3849 10357 3832 10353 TIME...MOT...LOC 0355Z 258DEG 2KT 3841 10369 28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 6:02 PM MDT | Special Weather Statement | PUB | Teller | 43 min |
| Jul 3, 6:05 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| Jul 3, 6:12 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 2 hr |
| Jul 3, 6:37 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jul 3, 6:39 PM MDT | Special Weather Statement | PUB | Las Animas | 51 min |
| Jul 3, 6:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jul 3, 6:57 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jul 3, 7:09 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jul 3, 7:16 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jul 3, 7:44 PM MDT | Areal Flood Advisory | PUB | Pueblo | 3 hr |
| Jul 3, 8:10 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Jul 3, 8:52 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Jul 3, 9:06 PM MDT | Special Weather Statement | PUB | Huerfano | 24 min |
| Jul 3, 9:56 PM MDT | Special Weather Statement | PUB | Crowley | 49 min |
| Jul 4, 7:59 AM MDT | River Flood Warning | PUB | Pueblo | 40 hr |
| Jul 4, 12:52 PM MDT | Areal Flood Advisory | PUB | El Paso | 113 min |
| Jul 4, 3:12 PM MDT | Special Weather Statement | PUB | El Paso | 48 min |
| Jul 4, 4:29 PM MDT | Areal Flood Advisory | PUB | Chaffee | 2 hr |
| Jul 4, 4:41 PM MDT | Special Weather Statement | PUB | Baca | 49 min |
| Jul 4, 5:35 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jul 4, 5:39 PM MDT | Areal Flood Advisory | PUB | Baca | 2 hr |
| Jul 4, 5:47 PM MDT | Special Weather Statement | PUB | Saguache | 28 min |
| Jul 4, 5:59 PM MDT | Special Weather Statement | PUB | Baca | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.